Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 53, NWS Milwaukee, WI

August 2, 2015Kenosha County, Racine County, Walworth County, Wisconsin

NWS Milwaukee, WI issued this severe thunderstorm warning at Aug 2, 2015, 8:15 PM CDT for Kenosha County, Racine County, Walworth County, Wisconsin. It was in force for 60 min. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 2, 2015, 8:15 PM CDT (01:15 UTC)
Expired
Aug 2, 2015, 9:15 PM CDT
In force
60 min
Issued by
NWS Milwaukee, WI
Area
Storm-based polygon
Hail
1.75 in
Wind
70.0 mph

Counties Kenosha County, WI, Racine County, WI, Walworth County, WI

The radar

The Milwaukee radar (KMKX), 57 km from the middle of the area, began a volume at 01:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 2, 8:17 PM CDTHAIL 2Wind Lake, WIVIEWER PICTURE.
Aug 2, 8:17 PM CDTHAIL 2.75Wind Lake, WIPICTURE RELAYED VIA TWITTER.
Aug 2, 8:33 PM CDTTSTM WND GST 523 Nw Racine, WIALSO REPORTED NICKEL TO QUARTER SIZE HAIL AND A FEW BRANCHES DOWN. TIME ESTIMATED FROM RADAR.
Aug 2, 8:33 PM CDTHAIL 14 Ne Waterford, WIPICTURE RELAYED VIA SOCIAL MEDIA.
Aug 2, 8:33 PM CDTHAIL 1Waterford, WI
Aug 2, 8:36 PM CDTHAIL 1Franksville, WI
Aug 2, 8:54 PM CDTHAIL 0.25Sturtevant, WIRELAYED VIA FACEBOOK.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 8 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 2, 2:59 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 1.3 hours before the alert went out and 196 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2015-08-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2015-08-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -236 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1525 m above ground
0-6 km bulk shear
56 kt
0-1 km storm-relative helicity
-236 m²/s²
0-3 km storm-relative helicity
-214 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

633 
WUUS53 KMKX 030115
SVRMKX
WIC059-101-127-030215-
/O.NEW.KMKX.SV.W.0053.150803T0115Z-150803T0215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
815 PM CDT SUN AUG 2 2015

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN WALWORTH COUNTY IN SOUTHEASTERN WISCONSIN...
  RACINE COUNTY IN SOUTHEASTERN WISCONSIN...
  NORTHERN KENOSHA COUNTY IN SOUTHEASTERN WISCONSIN...

* UNTIL 915 PM CDT

* AT 814 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WIND LAKE...
  MOVING SOUTHEAST AT 45 MPH.

  HAZARD...GOLF BALL SIZE HAIL AND 70 MPH WIND GUSTS. 

  SOURCE...TRAINED WEATHER SPOTTERS. 

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
           DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT 
           CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO 
           MOBILE HOMES...ROOFS AND OUTBUILDINGS. 

* LOCATIONS IMPACTED INCLUDE...
  KENOSHA...RACINE...MOUNT PLEASANT...STURTEVANT...UNION GROVE...EAST
  TROY...WIND LAKE...ROCHESTER...WIND POINT...WATERFORD NORTH...EAGLE
  LAKE...POTTER LAKE...BROWNS LAKE...BOHNERS LAKE...CALEDONIA...
  BURLINGTON...WATERFORD...HONEY CREEK...ELMWOOD PARK AND NORTH BAY.

PEOPLE ATTENDING THE RACINE COUNTY FAIR SHOULD SEEK SAFE SHELTER
IMMEDIATELY!

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4276 8777 4270 8777 4266 8781 4260 8782
      4259 8831 4284 8862 4284 8782 4278 8775
TIME...MOT...LOC 0114Z 329DEG 38KT 4283 8808 

HAIL...1.75IN
WIND...70MPH
 
$$

SPM
3 follow-up statements
551 
WWUS53 KMKX 030123
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
823 PM CDT SUN AUG 2 2015

WIC059-101-127-030215-
/O.CON.KMKX.SV.W.0053.000000T0000Z-150803T0215Z/
WALWORTH WI-RACINE WI-KENOSHA WI-
823 PM CDT SUN AUG 2 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT
FOR NORTHEASTERN WALWORTH...RACINE AND NORTHERN KENOSHA COUNTIES...

AT 823 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WIND LAKE...
MOVING EAST AT 40 MPH.

HAZARD...TWO INCH HAIL. 

SOURCE...TRAINED WEATHER SPOTTERS. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT DAMAGE 
         TO ROOFS...SIDING...WINDOWS AND VEHICLES. 

LOCATIONS IMPACTED INCLUDE...
KENOSHA...RACINE...MOUNT PLEASANT...STURTEVANT...UNION GROVE...EAST
TROY...WIND LAKE...ROCHESTER...WIND POINT...WATERFORD NORTH...EAGLE
LAKE...POTTER LAKE...BROWNS LAKE...BOHNERS LAKE...CALEDONIA...
BURLINGTON...WATERFORD...HONEY CREEK...ELMWOOD PARK AND NORTH BAY.

PEOPLE ATTENDING THE RACINE COUNTY FAIR SHOULD SEEK SAFE SHELTER
IMMEDIATELY!

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

&&

LAT...LON 4276 8777 4270 8777 4266 8781 4260 8782
      4259 8831 4284 8862 4284 8782 4278 8775
TIME...MOT...LOC 0123Z 283DEG 36KT 4282 8808 

HAIL...2.00IN
WIND...<50MPH
 
$$

GEHRING
856 
WWUS53 KMKX 030148
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
848 PM CDT SUN AUG 2 2015

WIC059-101-127-030215-
/O.CON.KMKX.SV.W.0053.000000T0000Z-150803T0215Z/
WALWORTH WI-RACINE WI-KENOSHA WI-
848 PM CDT SUN AUG 2 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT
FOR EAST CENTRAL WALWORTH...RACINE AND NORTHERN KENOSHA COUNTIES...

AT 848 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR STURTEVANT...
MOVING EAST AT 40 MPH.

HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
         DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT 
         WIND DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
KENOSHA...RACINE...MOUNT PLEASANT...STURTEVANT...UNION GROVE...
ROCHESTER...WIND POINT...EAGLE LAKE...BROWNS LAKE...BOHNERS LAKE...
CALEDONIA...BURLINGTON...ELMWOOD PARK...NORTH BAY...KANSASVILLE...
FRANKSVILLE AND NORTH CAPE.

PEOPLE ATTENDING THE RACINE COUNTY FAIR SHOULD SEEK SAFE SHELTER
IMMEDIATELY!

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

&&

LAT...LON 4276 8777 4270 8777 4266 8781 4260 8782
      4259 8831 4269 8844 4284 8782 4278 8775
TIME...MOT...LOC 0148Z 281DEG 57KT 4272 8796 

HAIL...1.75IN
WIND...60MPH
 
$$

GEHRING
625 
WWUS53 KMKX 030203
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
903 PM CDT SUN AUG 2 2015

WIC059-101-127-030215-
/O.CON.KMKX.SV.W.0053.000000T0000Z-150803T0215Z/
WALWORTH WI-RACINE WI-KENOSHA WI-
903 PM CDT SUN AUG 2 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT
FOR EASTERN WALWORTH...SOUTHERN RACINE AND NORTHERN KENOSHA
COUNTIES...

AT 903 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER KENOSHA...
MOVING SOUTHEAST AT 45 MPH.

HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
KENOSHA...RACINE...STURTEVANT...UNION GROVE...BOHNERS LAKE AND
BURLINGTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

&&

LAT...LON 4266 8781 4260 8782 4259 8831 4266 8840
      4269 8779
TIME...MOT...LOC 0203Z 329DEG 38KT 4256 8783 

HAIL...1.25IN
WIND...60MPH
 
$$

GEHRING

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 2, 3:48 PM CDT, 4 hours 27 minutes earlier.

Area forecast discussion, Aug 2, 3:48 PM CDT, 4 hours 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
348 PM CDT SUN AUG 2 2015

.REST OF THIS AFTERNOON AND TONIGHT...FORECAST CONFIDENCE IS
MEDIUM.

INTENSE STORMS TRAVERSING ACROSS CENTRAL WI ON LEADING EDGE OF
DCVA AND VCNTY OF FRONTAL BOUNDARY. THIS ALSO IN AN ELONGATED AXIS
OF DEEP MOIST CONVERGENCE FROM JUST NORTH OF LSE TO NEAR GRB.
INSTABILITY PARAMETERS CONTINUE TO ALL BE VERY FAVORABLE. 0-1KM
BULK SHEAR IS AROUND 20 KNOTS WITH 0-6KM SHEAR 35-40 KNOTS.
RAP/WATER VAPOR COMBO SHOWS SHORTWAVE IN NRN WI SHIFTING ESE.

AS WE GET INTO THE EVENING SOME DIFFERENTIAL CYCLONIC VORTICITY
ADVECTION ARRIVES INTO SRN WI AS SHORTWAVE AXIS SLIDES SOUTHEAST.
TORNADO POTENTIAL HAS LOWERED DUE TO HIGHER LCL HEIGHTS UP TO
1750M ON SPC MESO CHARTS. SO SVR THREAT FOR NOW WILL BE FOCUSED
MORE ON DAMAGING WINDS WITH DOWNDRAFT CAPE AND HAIL WITH THE
FAVORABLE MID LEVEL LAPSE RATES.

THE STRONGEST UPPER DIVERGENCE IS PROGGD INTO THE FAR SE CORNER
EASTWARD INTO LWR MI AS THE LATE AFTERNOON AND EARLY EVENING WEARS
ON. IN ADDITION THE 850 JET STRENGTHENS IN THE SE CORNER THOUGH WE
ARE SITUATED MORE IN THE ENTRANCE REGION VERSUS THE FAVORED
CYCLONICALLY FAVORED LEFT EXIT REGION.

MESO MODELS CONTINUE TO SHOW DEVELOPMENT 22-02Z AS FAVORED TIME
FOR CWA WITH MORE OF A QLCS LOOK ON MESO REFLECTIVITY PROGS WITH
ELONGATED LOW LEVEL FRONTAL CONVERGENCE AND BROAD DCVA HELPING TO
SUPPORT THAT MODE.

.MONDAY...FORECAST CONFIDENCE IS MEDIUM.

NW MID LEVEL FLOW WILL STILL BE STRONG AND BROADLY CYCLONIC
THOUGH POST FRONTAL AIRMASS WILL BE A COOLER AND MUCH LESS HUMID.
925 TEMPS IN THE 18-20C RANGE SO LOOKING FOR HIGHS CLOSE TO MOS
VALUES IN THE UPPER 70S/LOW 80S.

.SHORT TERM...MONDAY NIGHT THROUGH WEDNESDAY...FORECAST CONFIDENCE
IS MEDIUM.

MODELS ARE SHOWING NORTHWEST FLOW AT 500 MB BECOMING WEST
NORTHWEST DURING THIS PERIOD...AS THE MAIN TROUGH REMAINS TO THE
EAST OF THE REGION. AXIS OF HIGH PRESSURE AT THE SURFACE REMAINS
OVER THE AREA MONDAY NIGHT INTO TUESDAY NIGHT...BEFORE SHIFTING TO
THE NORTHEAST ON WEDNESDAY.

MODELS ARE KEEPING MOST OF THE CONVECTIVE ACTIVITY TO THE SOUTH
OF THE AREA WEDNESDAY...CLOSER TO THE MAIN 500 MB SHORTWAVE
TROUGH. AREA FORECAST SOUNDINGS ARE FAIRLY DRY ACROSS THE AREA
WITH THE HIGH...AND ARE ONLY SOMEWHAT MORE MOIST WEDNESDAY IN THE
WESTERN COUNTIES.

CONTINUED DRY FORECAST FOR MONDAY NIGHT INTO WEDNESDAY ACROSS
MOST OF THE AREA. KEPT LOW POPS WEDNESDAY IN THE SOUTHWEST
COUNTIES...THOUGH THIS MAY END UP DRY AS WELL IF MODEL TRENDS
CONTINUE. TEMPERATURES WILL BE AROUND OR SLIGHTLY BELOW SEASONAL
NORMALS...ESPECIALLY NEAR LAKE MICHIGAN WITH LAKE BREEZES EACH
AFTERNOON.

.LONG TERM...WEDNESDAY NIGHT THROUGH SUNDAY...FORECAST CONFIDENCE
IS MEDIUM.

GFS/ECMWF SHOWING SOME DIFFERENCES WITH FEATURES FOR THE WEDNESDAY
NIGHT INTO FRIDAY PERIOD. THEY DO AGREE ON SHOWING THE SURFACE
HIGH AXIS ESTABLISHING ITSELF AGAIN ACROSS THE AREA DURING THIS
PERIOD. 500 MB FLOW REMAINS WEST NORTHWEST ACROSS THE REGION
DURING THIS TIME...WITH A SHORTWAVE TROUGH MOVING INTO THE AREA
FRIDAY. IT IS BETTER DEFINED ON THE ECMWF THAN THE GFS...AND THE
ECMWF SHOWS QPF WITH IT. THE GFS IS DRY FRIDAY.

GFS ALSO HAS CONVECTION CLIPPING THE SOUTHWEST PORTIONS OF THE
AREA WEDNESDAY NIGHT INTO THURSDAY NIGHT...WHERE THE ECMWF IS
KEEPING THIS ACTIVITY FURTHER TO THE SOUTHWEST. FOR NOW...USED
CONSENSUS MODEL BLENDED POPS AND TEMPERATURES FOR THE WEDNESDAY
NIGHT INTO FRIDAY PERIOD...GIVEN SOME UNCERTAINTY WITH THE MODELS.

CONTINUED TO USE THE CONSENSUS POPS AND TEMPERATURES FOR THE REST
OF THE LONG TERM PERIOD...WITH CONTINUED DIFFERENCES IN TRENDS
BETWEEN THE GFS AND ECMWF. KEPT THINGS DRY FOR NOW...FOLLOWING THE
DRIER GFS VERSUS THE MORE ACTIVE ECMWF. TEMPERATURES LOOK TO BE
SLIGHTLY BELOW NORMAL DURING THIS TIME.

&&

.AVIATION/00Z TAFS/...

MAIN CONCERN WILL BE ON POTENTIAL FOR SVR CONVECTION CHANCES FROM
MID AFTERNOON INTO EARLY THIS EVENING. STILL SOME DISAGREEMENT ON
TIMING WITH THE VARIOUS MESO MODELS...BUT OVERALL THE 22-02Z TIME
FRAME LOOKS LIKE THE BEST WINDOW FOR ANY STORMS THAT DEVELOP WITH
THE FRONT. SOME MVFR CIGS/VSBYS POSSIBLE WITH STRONGEST CELLS THIS
AFTN AND EVE. HIGH PRESSURE BUILDS IN FOR MONDAY WITH MUCH QUIETER
CONDITIONS.

&&

.MARINE...

NO CHANGES TO MARINE HEADLINES. SEEING SOME GALE GUSTS FINALLY
KICK IN AS 850 JET CORE PASSES OVERHEAD. SMALL CRAFT ADVISORY
REMAINS IN EFFECT OVER THE NORTHERN HALF OF THE NEARSHORE WATERS.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...GALE WARNING UNTIL 7 PM CDT THIS EVENING FOR LMZ645-646.

     SMALL CRAFT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR LMZ643-644.

&&

TONIGHT/MONDAY AND AVIATION/MARINE...COLLAR
MONDAY NIGHT THROUGH SUNDAY...WOOD
Hazardous weather outlook, Aug 2, 3:59 PM CDT, 4 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
359 PM CDT SUN AUG 2 2015

WIZ046-047-051-052-056>060-062>072-032100-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
359 PM CDT SUN AUG 2 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...LATE THIS AFTERNOON AND TONIGHT

A STRONG COLD FRONT WILL MOVE SOUTHEASTWARD ACROSS SOUTHERN
WISCONSIN THROUGH THIS EVENING. THIS FRONT WILL TRIGGER SCATTERED
TO NUMEROUS THUNDERSTORMS.

THERE IS AN ENHANCED RISK OF SEVERE THUNDERSTORMS ACROSS ALL OF
SOUTHERN WISCONSIN DURING THIS TIME. LARGE HAIL AND DAMAGING WINDS
ARE THE PRIMARY HAZARDS. A FEW TORNADOES ARE ALSO POSSIBLE. A
SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT FOR ALL OF SOUTHERN
WISCONSIN UNTIL 10 PM CDT THIS EVENING.

HEAT INDEX READINGS WILL REMAIN IN THE LOWER TO MIDDLE 90S LATE
THIS AFTERNOON.

SOUTHWEST WINDS MAY GUST AS HIGH AS 35 TO 40 MPH LATE THIS
AFTERNOON ACROSS SOUTHERN WISCONSIN.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY

THERE ARE SMALL CHANCES OF THUNDERSTORMS AT TIMES FROM WEDNESDAY
INTO THURSDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED THROUGH THIS EVENING.

LMZ643>646-032100-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
359 PM CDT SUN AUG 2 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...LATE THIS AFTERNOON AND TONIGHT

A STRONG COLD FRONT WILL MOVE SOUTHEASTWARD ACROSS SOUTHERN
WISCONSIN THROUGH THIS EVENING. THIS FRONT WILL TRIGGER SCATTERED
TO NUMEROUS THUNDERSTORMS.

THERE IS AN ENHANCED RISK OF SEVERE THUNDERSTORMS ACROSS ALL OF
THE LAKE MICHIGAN NEARSHORE AND OPEN WATERS DURING THIS TIME.
LARGE HAIL AND DAMAGING WINDS ARE THE PRIMARY HAZARDS. A FEW
WATERSPOUTS ARE ALSO POSSIBLE. A SEVERE THUNDERSTORM WATCH REMAINS
IN EFFECT FOR THE NEARSHORE AND OPEN WATERS OF LAKE MICHIGAN UNTIL
10 PM CDT THIS EVENING.

STRONG SOUTHWEST WINDS WILL GUST UP TO 30 KNOTS NORTH OF NORTH
POINT LIGHTHOUSE...AND UP TO 35 KNOTS SOUTH OF NORTH POINT
LIGHTHOUSE INTO EARLY THIS EVENING. A SMALL CRAFT ADVISORY IS IN
EFFECT INTO EARLY THIS EVENING NORTH OF NORTH POINT
LIGHTHOUSE...WITH A GALE WARNING SOUTH OF THERE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY

NORTHWEST WIND GUSTS WILL APPROACH SMALL CRAFT ADVISORY LEVELS ON
MONDAY.

THERE ARE SMALL CHANCES OF THUNDERSTORMS AT TIMES FROM WEDNESDAY
NIGHT INTO THURSDAY NIGHT.

WOOD
WWW.WEATHER.GOV/MKX

In the hours before

Local storm report, Aug 2, 7:22 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
722 PM CDT SUN AUG 02 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0721 PM     HAIL             1 E MEQUON              43.23N 87.96W
08/02/2015  E1.00 INCH       OZAUKEE            WI   PUBLIC

&&

BHERZOG
Local storm report, Aug 2, 7:42 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
742 PM CDT SUN AUG 02 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0738 PM     HAIL             FOX POINT               43.16N 87.90W
08/02/2015  E1.00 INCH       MILWAUKEE          WI   AMATEUR RADIO

            RELAYED VIA SKYWARN.

&&

BHERZOG
Local storm report, Aug 2, 8:01 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
801 PM CDT SUN AUG 02 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 PM     HAIL             WAUKESHA                43.01N 88.24W
08/02/2015  E0.88 INCH       WAUKESHA           WI   PUBLIC

            RELAYED VIA TWITTER.

&&

BHERZOG
Local storm report, Aug 2, 8:10 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
810 PM CDT SUN AUG 02 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0803 PM     HAIL             WEST ALLIS              43.01N 88.03W
08/02/2015  M1.00 INCH       MILWAUKEE          WI   AMATEUR RADIO

&&

BHERZOG
Local storm report, Aug 2, 8:13 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
813 PM CDT SUN AUG 02 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0806 PM     HAIL             2 N MUKWONAGO           42.90N 88.33W
08/02/2015  E1.75 INCH       WAUKESHA           WI   PUBLIC

            PICTURE RELAYED VIA FACEBOOK.

&&

BHERZOG
Local storm report, Aug 2, 8:15 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
815 PM CDT SUN AUG 02 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 PM     HAIL             GREENDALE               42.94N 88.00W
08/02/2015  E1.00 INCH       MILWAUKEE          WI   PUBLIC

            PICTURE RELAYED VIA FACEBOOK.

&&

BHERZOG

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 2, 7:08 PM CDTSpecial Marine WarningMKX67 min
Aug 2, 7:53 PM CDTSevere Thunderstorm WarningMKXMilwaukee, Waukesha48 min
Aug 2, 7:54 PM CDTSpecial Marine WarningMKX66 min
Aug 2, 8:19 PM CDTSpecial Marine WarningMKX86 min
Aug 2, 8:49 PM CDTSevere Thunderstorm WarningMKXKenosha, Racine, Walworth41 min
Aug 2, 9:24 PM CDTAreal Flood AdvisoryMKXKenosha2 hr
Aug 3, 1:41 PM CDTSmall Craft AdvisoryMKX5 hr

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.